Bulletin of the American Mathematical Society

On a covariant differentiation process

H. V. Craig

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 731-734.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495043

Mathematical Reviews number (MathSciNet)
MR1562246

Zentralblatt MATH identifier
0003.07501

Citation

Craig, H. V. On a covariant differentiation process. Bull. Amer. Math. Soc. 37 (1931), no. 10, 731--734. https://projecteuclid.org/euclid.bams/1183495043


Export citation

See also

  • Part II: H. V. Craig. On a covariant differentiation process. paper II. Bull. Amer. Math. Soc., Volume 39, Number 12 (1933), 919--922.
  • This work is cited by: Marie M. Johnson. An extension of a covariant differentiation process. Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 269--271.